Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Idempotents in group rings


Author: D. S. Passman
Journal: Proc. Amer. Math. Soc. 28 (1971), 371-374
MSC: Primary 20.80
DOI: https://doi.org/10.1090/S0002-9939-1971-0283101-2
MathSciNet review: 0283101
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we offer an elementary entirely self-contained proof of a theorem of Kaplansky on idempotents in complex group rings.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.80

Retrieve articles in all journals with MSC: 20.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1971-0283101-2
Keywords: Complex group rings, idempotents, traces
Article copyright: © Copyright 1971 American Mathematical Society